Research

Small value probabilities via the branching tree heuristic


Reference:

Morters, P. and Ortgiese, M., 2008. Small value probabilities via the branching tree heuristic. Bernoulli, 14 (1), pp. 277-299.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Details

Item Type Articles
CreatorsMorters, P.and Ortgiese, M.
DOI10.3150/07-bej107
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code6927
Additional InformationID number: ISI:000253512700013

Export

Actions (login required)

View Item